# SDR SWAA2014011324060

- Difficulty date: December 28, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 6549509
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 FLAP TRACK BRACKET CRACKED.  R & R BRACKET IAW SRM & DRAWING.
